Orbits in symmetric spaces, II

Volume 197 / 2010

N. J. Kalton, F. A. Sukochev, D. Zanin Studia Mathematica 197 (2010), 257-274 MSC: 46E30, 46B70, 46B20. DOI: 10.4064/sm197-3-4


Suppose $E$ is fully symmetric Banach function space on $(0,1)$ or $(0,\infty )$ or a fully symmetric Banach sequence space. We give necessary and sufficient conditions on $f\in E$ so that its orbit $\Omega (f)$ is the closed convex hull of its extreme points. We also give an application to symmetrically normed ideals of compact operators on a Hilbert space.


  • N. J. KaltonDepartment of Mathematics
    University of Missouri-Columbia
    Columbia, MO 65211, U.S.A.
  • F. A. SukochevSchool of Mathematics and Statistics
    University of New South Wales
    Sydney, NSW 2052, Australia
  • D. ZaninSchool of Computer Science, Engineering and Mathematics
    Flinders University
    Adelaide, SA 5042, Australia

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image